# SDR UALA2010011500186

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 68,960 hours, 22,335 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58791
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOT AND FOUND WIRE BROKEN BELOW KICK STRIP AT MID GALLEY. REPAIR WIRE AT KICK STRIP, OPS CHECK.
